MAUDE Adverse Event Report: PLEXUS ELECTRONICA S. DE R.L. DE C.V. MCGRATH MAC; LARYNGOSCOPE, RIGID

PLEXUS ELECTRONICA S. DE R.L. DE C.V. MCGRATH MAC; LARYNGOSCOPE, RIGID
Model Number 301-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the videolaryngoscope had a black mirror.It was unknown if there was any patient involvement or complications as a result of the event.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no notable conditions.The device was tested on an one-wire fixture system with external power supply.The screen rotated through the expected range.The device history logs were pulled and the logs showed that the camera failed for incorrect id.The device was powered on by pushing the power button.The device's led emitted a visible light but there was no image visible on the lcd screen.It was reported that the videolaryngoscope had a black mirror.The reported issue was confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h2 (additional info should be tick) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MCGRATH MAC
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
PLEXUS ELECTRONICA S. DE R.L. DE C.V.
paseo del norte no. 4640
guadalajara technology park
zapopan,jal 45010
MX  45010
Manufacturer (Section G)
PLEXUS ELECTRONICA S. DE R.L. DE C.V.
paseo del norte no. 4640
guadalajara technology park
zapopan,jal 45010
MX   45010
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22009708
Report Number3010244187-2025-00554
Device Sequence Number18138896
Product Code CCW
UDI-Device Identifier10884521776494
UDI-Public10884521776494
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPTED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-000-000
Device Catalogue Number301-000-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/01/2025
07/02/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/02/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown